# SDR 9806049880

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  THE FLIGHT CREW PERFORMED COM PROCEDURES, DIVERTED FLIGHT TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR LOCK SENSOR AND PROXIMITY ELECTRONICS UNIT, OPERATIONAL CHECK NORMAL.
